MathSciNet Relay Station
MathSciNet bibliographic data
MR2870885 93B05 (26A33 34A08 34H05)
Balachandran, K.; Park, J. Y.; Trujillo, J. J. Controllability of nonlinear fractional dynamical systems. Nonlinear Anal. 75 (2012), no. 4, 1919–1926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement